Jan 30, 2012 - 7:29 pm
Hello, my father has prostrate cancer with mets to his bones and lymph nodes. Gleason 9. Current PSA 99. He has severe bone pain in his right hip which is shooting down to his right leg and the doctors have said that because the tumours around his hip bone have comprised the bone so much that he needs to keep off his feet permanently (He has an artificial right hip). L5 factured also. Xrays showed no breakage or fracture in his right hip and he couldn't get a MRI done that day because he couldn't straighten his leg as he was in so much pain. We are not sure where the pain is coming from. The pain seems to come with movement but setles after 15 minutes or so when he finds the most comfortable position to sit/lie in. He is currently on the hormone injection firmagon and Zometa(for the last 12 months). His consultant has advised that he may have to start on taxatere as he may be hormone refractory. Has anyone any advice or experienced similar symptoms. Do you think he could regain mobility again? Any advice would be great... He has a good appetite and no renal problems...